Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online
Ask a Urologist   »  

Getting intermittent pain in urethra. How to feel better?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3040 Questions
Hi I have been to urologist and doctor, I get intermitting pain in my uretha just irritation feeling and when i sit for a long time and when i first go to the bathroom it seems to get better if i drink more water and advil
Posted Tue, 19 Mar 2013 in Penis Problems
Answered by Dr. Luchuo Engelbert Bain 10 minutes later
Hi and thanks for your question,
what you describe is an indication of a chronic inflammation of the urethra called chronic urethritis. The most common cause is an infection, but other diseases like inflammatory or autoimmune diseases could also cause it.
A urethral swab, microscopy, culture and sensitivity tests shall be necessary to identify the causative organism and give the appropriate anti biotics.
Markers of inflammation, CRP and markers of autoimmune diseases could be helpful in the diagnosis. I still think its of infectious origin.
Consulting a neurologist again and probably a rheumatologist could be of help. Avoid unprotected sex during this period is worthwhile.
I am predisposed answering further questions if need be.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor